Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking treatment for hbp, kidney problem and high cholesterol level. Worried for raised serum creatinine level

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I am a renal patient with creatitine level 2.4 > 1.3 standard. Taking lot of medicienes for BP Control and kidney smooth function tablets. This is diagoned about 1 and half years ago by a Physian follwed by a Nephragelogist.
I am having continous pain a inch below my left shoulder and Right elbow. but no Vomit and guideness but having a high chlosteral and I am very lazy and not going for a walk atleat half an hour daily daily advised by the Doctor.
Please advise.

Posted Sat, 16 Feb 2013 in General Health
Answered by Dr. Akhilesh Dubey 1 hour later

Thanks for posting your query here,

You are having high blood pressure and Kidney problem with high cholesterol level.
Your serum creatinine level is mildly raised.
I am glad to know that you are taking your treatment regularly.

Please start walking from today, as there are many benefit of exercise for health - it helps to reduce blood pressure and cholesterol also improves cardiovascular function.

You have kidney pathology, so please avoid use of analgesics. There are few analgesic which are relatively safe in kidney disease may be used under supervision of your Nephrologist.

If your cholesterol is high please get your lipid profile, take care of diet to avoid fats specially saturated fats like butter, Ghee, animal fats and medication. Statin can be taken to reduce cholesterol. Your treating doctor can prescribe it to you.

I am unable to understand the exact location of pain to be able to comment on it.

Hope this information helps you, If you have any further query please ask me ,I will be happy to help.

With Regard.
Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Follow-up: Taking treatment for hbp, kidney problem and high cholesterol level. Worried for raised serum creatinine level 1 hour later
Thanks a lot for your kind reply. Being a high BP & cholesterol level with Renal problem - as advised - I have to go regular walking, diet control and to take all the medicienes precribed by the Nephralogist.

I have mascular pai on the left hand just below the shoulder and on the right elbow.
it is very painful and I am not taking any medicienes other than those precribed by the Nephralogisr. This pain some time spreads from the left hand to a littel back side as well but no chest pain and no vomitting or guidiness.

shall I consult an ortho for the pain who can suggest phsio therapy instaed any additional tabelts as I am already takinh 14 tablets daily for my renal problem - like RENALOG (6 Nos), sobisis(3 nos) , amlong(2 nos) 1 no each Cardace, Telista 80 and a calcum tablet. I feel very laziness and couldnot go for a regular walk is a lapse from my side and sometime no control over diet which I agree.
Thanks & Regards,
Answered by Dr. Akhilesh Dubey 22 minutes later

Thanks for your input,

Your blood pressure seems to be resistant one as you have are on many drugs to keep BP under control.

Yes, you can consult an orthopedic surgeon for pain. Muscular, joint and spine related issues are best sorted by a qualified orthopedician. And such pains can be addressed well with physiotherapy and SWD (Short wave diathermy). Ultrasound therapy also may help.

In addition I would also suggest getting an ECG to know about your cardiac status. Though there are no clinical symptoms to suggest abnormal heart, as you have pre-existing hypertension and renal disease, it is advisable to check your heart too.

Hope I have answered your query; if there is any other doubt please let me know.

Dr.Akhilesh Dubey
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor